# SDR 2001FA0000477

- Difficulty date: October 15, 2001
- Submitted: November 6, 2001
- Operation: General aviation
- Make and model: Piper PA 31P 350
- System (JASC): 2121 · Air Distribution Fan
- Part: Armature
- Part number: 313B57
- Condition: Improper
- Location: Fan
- Component: Fan
- Component part number: M4941R6A1
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAN WAS TESTED AND FOUND NOT TO RUN, FAN WAS DISASSEMBLED AND FOUND TO HAVE A BRUSH LEAD WIRE CUT.  THIS CAUSED THE FAN TO FAIL.  THE FAN HAS AN ARMATURE IN IT THAT IS NOT OF MFG DESIGN AND DOES NOT MEET MFG SPECIFICATIONS.  THE ARMATURE LAMINATIONS ARE NOT PROTECTED AND THE WIRE IS NOT WOUND PER MFG SPECIFICATIONS.
